advertisement
Question
Posted by: Viv | 2010/02/21

menstrual problems

Dear Doc

It''s been 4months since I''ve stopped using concraceptives(nuristerate) and I only had my period in the third month,of which a lot of people said it was normal.My problem now is that since havin the periods my cycle seems to be irregular as I am still menstruating but the flow is very light,this is the second week in one month.Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See above

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/23

See above

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement